# SDR VTZA95068

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 2,543 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/RIC - FLT 6537 - DURING CLIMB-OUT ON 2-14-95 AT 1445 HRS, THE LEFT OIL CONTAMINATION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED THE CHIP DETECTOR AND PERFORMED A SOAP SAMPLE.  AIRCRAFT HAS BEEN FERRIED TO LYH FOR FURTHER GEARBOX INSPECTION.  UPON FURTHER INSPECTION, MAINTENANCE REPLACED THE LEFT ENGINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
